# SDR J7SA20170805001

- Difficulty date: August 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- Aircraft time: 11,803 hours, 7,188 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brake Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE BRAKES WOULD ENGAGE ON LANDING BUT THEN STOPPED WORKING FOR 1-2 SECONDS AROUND 60 KTS AND 15-20 KTS.  R & R BRAKE CONTROL VALVE. LEAK CHECKED GOOD BUT LH BRAKES STILL FAILED DURING TAXI CHECK. R&R BRAKE CONTROL UNIT WITH MODIFIED UNIT. LEAK CHECKED GOOD. OPS/TAXI CHECKS GOOD.
